It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Foot & Ankle Problems Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for cortisone fat atrophy. (0.003 seconds)


... ow if this is a serious situation or not...I'm still waiting to see my podiatrist to discuss the results of the MRI. My 1st MRI was done last December before any cortisone was injected and no edema appeared on the MRI at that time. I'm worried about the edema, even though it appears as mild on the MRI. ... (1 replies)
... Following an injection of cortisone on the top of my foot in the first intermetatarsal space, I started noticing the fat pad in the ball of my foot, located directly below the injection site, starting to atrophy and become reddened. ... (8 replies)
... and muscle. I'm not sure how much the iontophoresis contributed to the atrophy in your knee or how far the steroid in the pad can travel through skin and fat. ... (8 replies)

... I'm sorry to learn that a cortisone shot worsened your condition. I'm not surprised, though, because the 2 cortisone shots I received caused permanent fat pad atrophy on the bottom of my foot. My aunt's friend just received a cortisone injection in the ankle area, and now her ankle feels so much worse. ... (8 replies)
... n intermetatarsal space about 2 months ago and then a 2nd injection in an adjacent intermetatarsal space of the same foot. Now I have noticed that an area of the fat pad in the ball of my foot has atrophied a bit, meaning that there is less fat in that area than before the injections. ... (0 replies)
... ppening to my foot. However, I recently went to a University podiatrist who noticed the atrophy, and he said that there is nothing I can have done to replace the fat in the ball of my foot. I'm praying every day that the atrophy stops. It would be great if the fat came back, like yours did. ... (8 replies)
... Anyone who has fat pad atrophy after any kind of injections, cortisone, alcohol... when does fat pad atrophy happen? ... (1 replies)
Fat pad atrophy
May 4, 2010
... ears ago. Since my surgery it has been downhill ever since. The problem that I have been left with which has caused me the most pain and discomfort seems to be fat pad atrophy. I can literally feel the heads of my 2nd and 3rd metatarsals on my right foot and my 2nd, 3rd and 4th on my left foot. ... (4 replies)
Fat pad atrophy
Oct 9, 2010
... Well Leslie, mine thank God hasn't progressed to your point and I'm grateful for these posts regarding the cortisone injections saved me. In 04' I had a neuroma removed through the top of my foot only to end up with the dreaded stump. ... (48 replies)
Loss of Fat Pad
Mar 23, 2011
... is from fat pad atrophy from those injections second and third interspaced, but no doctors or podiatrists say it is fat pad atrophy because one contisone or multiple alcohol injections would not cause fat pad atrophy. ... (18 replies)
... Don't get another cortisone shot, no matter how bad your pain is. ... (10 replies)
... That podiatrist who gave me cortisone injections is from the "old school." I've been to other podiatrists who said that they would NEVER had injected my foot with cortisone. ... (8 replies)
... I tell everyone to stay away from cortisone injections. A podiatrist injected me twice and now the fat pad on the ball of my foot has thinned out so that now I'm walking on bone. Besides the fat pad atrophy, the cortisone caused other complications. ... (7 replies)
Loss of Fat Pad
Mar 22, 2011
... You said you have zero fat pad. Can you walk or stand with barefoot? ... (18 replies)
... The cortisone injections were the worst possible thing that could have been done. It disolves fat and there is no remedy. Injections to replacee fat don't work. Do you homework, search the net, they have been tried over and over to no avail. ... (11 replies)
... I have fat pad atrophy in the ball of my left foot due to two cortisone injections. The atrophy started about a month following the 2nd injection. I was never warned that this could happen. ... (17 replies)
... Thanks for the response Bobbyf. I am at a loss. I am unable to carry out my daily work routine with the pain I'm currently in...but don't want long term side effects like the one you mentioned above. More people are encouraging me to get the injection than to not get it....but I have major reservations. I love Chippewah Falls by the way. We vacation in Chetek Wisconsin... (10 replies)
... The problem with cortisone is that you could be trading temporary relief for long term damage to your foot. Atrophy of the fat pad in the heel or ball of foot can be caused by cortisone injections, esp. Kenalog. ... (10 replies)
Loss of Fat Pad
Mar 22, 2011
... s between second and third toe for neuroma and two alcohol injections between third and fourth toe, I belive the podiatrist made mistakes. Well, I belive I have fat pad atrophy because I can not walk with barefoot at all. No orth doctors nor podiatrists say I have fat pad atrophy but say I have thin pad. ... (18 replies)
Fat pad atrophy
Oct 11, 2010
... ain. We went with that for a few months when I decided that I had to take matters into my own hands and seek a second opinion. That's when I found out that the fat pads on both feet had literally disappeared. ... (48 replies)


Associated Tags: capsulitis, cortisone injections, fat pad atrophy

Pages: 1 2 3

All times are GMT -7. The time now is 08:29 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!